MathSciNet Relay Station
MathSciNet bibliographic data
MR2855288 (2012j:47077) 47B47 (16W25)
Hosseini, A.; Hassani, M.; Niknam, A.; Hejazian, S. Some results on $\sigma$-derivations. Ann. Funct. Anal. 2 (2011), no. 2, 75–84.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement